Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bluray

Post-Accutane redmark treatment?

What safe, non-harsh product can I use to clear the post-accutane red marks I have? I don't want to go the dermabrasion route as its only a month after my course. What products contain Glycolic acid and is it a harsh substance?

Share this post


Link to post
Share on other sites

I'm quite sure vitamin E can help with red marks.

You could always buy a bottle of vitamin E tablets and break open the pill putting the oil onto a cotton ball and apply it to your skin? :D

It's natural.. and can't harm your skin from being harsh.

Share this post


Link to post
Share on other sites

Its best to leave your skin alone for a lot longer than a month, glycolic is too strong i think, try Aloe vera and just moisturzing. maybe ACV.

Share this post


Link to post
Share on other sites

You need to be very careful what you use on your skin for the first 6 months post-Accutane. I would consult with your doctor if you want to try something for red marks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×